# SDR DALA13033249232

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 30,730 hours, 21,537 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY OVEN, SMALL AMOUNT OF SMOKE OMITTED VERY HOT.  OVEN OFF.  INSPECTED FORWARD GALLEY OVEN AND CIRCUIT BREAKER PANEL.  NO TROUBLE FOUND.  PULLED FOWARD GALLEY OVEN CIRCUIT BREAKER AND ISOLATED OVEN.  OVEN IS NOW COOL WITH NO POWER TO IT FWD  TO NEF 25-34-02.  R & R OVEN ASSY.  OPS CHECKS OK.
